# SDR SWAA2022031457338

- Difficulty date: July 28, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 40,427 hours, 24,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE FORWARD CARGO COMPARTMENT LEFT SIDE ON THE AFT SIDE OF STA 400; THE TRANSITION ANGLE SUPPORT BRACKET IS CRACKED. (MARKED) / REMOVED AND REPLACED WITH NEW SUPPORT BRACKET PER SRM 51-40-02
